Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Anisotropic $ H\sp{p}$ real interpolation, and fractional Riesz potentials


Author: W. R. Madych
Journal: Trans. Amer. Math. Soc. 232 (1977), 255-263
MSC: Primary 46E35
MathSciNet review: 0450961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We observe that the anisotropic variants of $ {H^p}$ interpolate by the real method in the usual manner. Using this fact we show that the corresponding fractional Riesz potentials and related operators perform an embedding in $ {H^p},p > 0$, analogous to the one for $ {L^p},p > 1$. We also state a theorem concerning the mapping properties of $ f \to h \ast f$, where h is in $ B_\alpha ^{1,\infty }$, which hold only for a restricted range of p.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35

Retrieve articles in all journals with MSC: 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0450961-1
PII: S 0002-9947(1977)0450961-1
Article copyright: © Copyright 1977 American Mathematical Society